# SDR TWAA0007701

- Difficulty date: May 16, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 3,648 hours, 567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO EMERGENCY OUTSIDE LIGHTS AFT OF THE LT WING WERE FOUND INOPERATIVE.  REPLACED THE LAMP FOR BOTH LIGHTS.
